# SDR COMA0660709

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N523CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7821
- Aircraft time: 8,830 hours, 7,934 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Servo
- Part number: 6224404101
- Part serial: 110HP
- Condition: Faulty
- Location: Ailerons
- Part time: 8,830 hours, 7,934 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5384 - IN FLIGHT, LEFT AILERON 3 BAR WIDTHS UP, RIGHT AILERON 1 BAR WIDTH UP AND A/C NEEDED 3 BAR WIDTHS OF LEFT WING DOWN TRIM.  AIRCRAFT DIVERTED TO DTW AND LANDED SAFELY.  REMOVED AND REPLACED AILERON SERVO.
